# SDR IPXA2025071520298

- Difficulty date: June 20, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771376
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   STRINGER CRACKED, FWD AND AFT SIDE OF STA 2180 S-38R.  PERFORMED EO-94498-REQ1 REV 1,  EO-94498-REQ1, REV 2,  & EI F2025A53M-1429, REV 1.
